# SDR SWAA041063

- Difficulty date: April 14, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,880 hours, 29,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND MANUAL GEAR EXTENSION ACCESS DOOR AND FLOOR STRUCTURE AT BS 243 TO BS 253, RBL 6 TO RBL 12, CORRODED.  REPAIRED FLOOR STRUCTURE PER SRM AND BAC DRAWING.
